MathSciNet Relay Station
MathSciNet bibliographic data
MR503498 83.53 (53-02)
Sachs, Rainer Kurt; Wu, Hung Hsi General relativity for mathematicians. Graduate Texts in Mathematics, Vol. 48. Springer-Verlag, New York-Heidelberg, 1977. xii+291 pp. ISBN: 0-387-90218-X
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement